Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hair loss ╗ Dr. Bob

Posted by Dinah on October 22, 2002, at 12:02:49

In reply to Re: Wellbutrin and hair loss?, posted by Dr. Bob on July 30, 1999, at 1:21:28

I started losing hair by the handfuls after a brief trial of Effexor. Unfortunately it did not end with discontinuing the Effexor and still continues three months later, although at a lesser rate.

I just went to get my hair cut and mentioned that I wanted it short so that it at least wouldn't look so scary to see it come out. My hairdresser said that it might be the medication, but she's seen it happen from severe stress alone. Well the Effexor definitely stressed me, and I've been somewhat stressed since.

The good news is that I have noticed little tendrils growing back. (Which is kind of neat since I've never had that ballerina tendril kind of look before). She also confirmed that she could see new growth. The bad news is that it's growint in mostly grey, but then I'm getting to that age. :)

So don't worry about the hair loss overly much. I think our bodies adjust to those things.

I hope things go well with all the tests. That alone has to be causing you significant stress.

Dinah

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:9287
URL: http://www.dr-bob.org/babble/20021019/msgs/124703.html